Hi can anyone help. I was diagnosed with over active thyroid 9 mths ago. I take 20mgs carbimazole a day. Have been suffering dry eyes (they look puffy and are blood shot) I have just been prescribed 60 mg of steroids because of this. I am scared to death as I don't want to take them I don't understand why the doctor has been so drastic. He said my eyes look a bit 'angry' ? I have asked friends and they say they just look red and puffy. I don't know what to do because of the horrible side effects with taking stroids, has any one been in a a similar situation. I Read on the internet that steroids are only usually prescribed when eye problem quite bad. Please help, anyone.......
Posts You May Be Interested In
Hi,Has anyone experienced a change in their voice since confirmed with GD?I noticed that my higher pitches aren’t there anymore. :-(Has this happened to anyone else?
Hello everyone I’ve recently been having ringing in my ears for about a 1month and 1/2. I’ve have had hyperthyroid for about 7 years now and never experience this before. I recently saw my GP doctor and I was told that I was suppose to be taking Methimazole but my doctor put me on levothyroxine which is for hypothyroidism. I’m now taking Methimazole for about 2 days now. Will the ringing...